# SDR FDEA202506110922

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64057
- Aircraft time: 9,422 hours, 4,557 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113T2301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, INBOARD FLAP, AFT FLAP LOWER SURFACE WITH DENT LH WING, INBOARD FLAP, AFT FLAP LOWER SURFACE WAS REPAIRED IAW B767 SRM 57-53-01-01A   AND SRM 51-70-03-06 PAR 5,B FIG. REV 90 AUG 15,2024  PAINT WAS RESTORED IAW B767 AMM 51-  21-10-307-020 REV 145 APR 22,2025.
